Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Weakness, constipation, diarrhea, nausea, burping. Treatment for symptoms?

Hello, I have been a little weaker than normal the past few weeks(2). I hear strange sounds coming for my stomach , first it constipation and now its somewhat diarreaha. I feel like i have to vomit alot, if i lay down ot stand up, or hold my labtop on my stomach the vomit sensations comes so fast. Whatever I eat it seems okay at first but then it doesnt holds on my stomach.. Its comes out somewhat fast, iam drinking alot of water but also soda too. I thought burping would help but its not. What can I do to get rid of these symptoms?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Just take a proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone. May take tablet ondansetron for vomiting. it will relieve your symptoms. If not improved in a day or so then get yourself examined and evaluated

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor